# SDR CA010110023

- Difficulty date: December 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 17,350 hours
- Engine: Allsn 250C20
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Gear
- Condition: Failed
- Location: Hyd Pump
- Component: Hydraulic Pump, Parkerhanfin, 206076022101
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) BURR ON GEAR FACE CAUSED DAMAGE TO THE BEARING.
